# SDR SWIA2020033149764

- Difficulty date: February 13, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS559.00+80 Â€“ 559.00+112 STGR 26L Â€“ 26R CORROSION AROUND SEVERAL FASTENERS (MARKED)   (C CHECK) RO 3/27/2020    REPAIRED CORROSION DAMAGE AT FS559+80 TO FS574 STGR25L TO STGR26R COMPLIED WITH ALL APPLICABLE STEPS OF BOMBARDIER REO. LEAK CHECK GOOD. SEE CONTINUATION FOR FURTHER DETAILS.
